# SDR C2XA06IA179

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 11,662 hours, 9,169 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2840, THE CREW REPORTED A LANDING GEAR AIR/GND WARNING DURING FLIGHT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR PROX SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
